Discussions By Condition: I cannot get a diagnosis.

5-year-old boy, stridor, swelling in feet, rash

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: clutchguy
  • December 2, 2009
  • 01:13 PM

5-year-old son woke in the middle of the night. stuggled to breath. at least 2nd instance of this this year. taken to ER, treated for stidor with oral steroid and vapo.
48 hours later back in ER with horribly swollen feet and some swelling in a few fingers and rash from head to toe. treating with zyrtec once per day. rash almost completely gone, although it flared up the next day while the child was upset about eating his veggies.
Child continues to complain about feet hurting even though swelling is gone.
Child has almost daily headaches in the crown of his head (may not be related).
Yes, I know he needs to be seen by a doctor, we are working on that, but I am looking for "sounds like it could be........."
any ideas?
Thanks in advance.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.